# SDR U2RA2022021600002

- Difficulty date: February 16, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Boeing 747412
- Aircraft serial: 25068
- Aircraft time: 88,302 hours, 15,307 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENGINE OUTBOARD EXHAUST SLEEVE MISSING SECTION OF EXIT LINER AT THE 7 OCLOCK POSITION. - PLACED ON ADMINISTRATIVE CONTROL ITEM IN ACCORDANCE WITH AIRCRAFT MAINTENANCE MANUAL 72-54-01, TO BE REPLACED WITHIN 50 FLIGHT HOURS.
